miun.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the Hartogs-phenomenon and extension of analytic hypersurfaces in non-separated Riemann domains
Responsible organisation
2002 (English)In: Complex Variables, Theory & Application, ISSN 0278-1077, Vol. 47, no 4, 325-332 p.Article in journal (Refereed) Published
Abstract [en]

In the present paper, we answer two questions raised by Jarnicki and Pflug: First, we show by a counterexample that the Hartogs-Bochner theorem is no longer true for non-separated Riemann domains. Secondly, we generalize a structure theorem of Dloussky, which examines the extension of singularity sets contained in analytic hypersurfaces, to non-separated Riemann domains. Moreover, our method yields a new proof of Dloussky's original result.

Place, publisher, year, edition, pages
2002. Vol. 47, no 4, 325-332 p.
Keyword [en]
Hartogs domains, L^2-methods
Identifiers
URN: urn:nbn:se:miun:diva-4356DOI: 10.1080/02781070290013820Local ID: 5250OAI: oai:DiVA.org:miun-4356DiVA: diva2:29388
Available from: 2008-09-30 Created: 2009-01-07 Last updated: 2009-03-19Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Porten, Egmont
In the same journal
Complex Variables, Theory & Application

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 46 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf